# SDR 20000720SH038

- Difficulty date: June 26, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276
- Condition: Open
- Component: Magneto, Cont
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OPEN CONDITION TO PRIMARY TERMINAL WHICH WOULD CAUSE MAGNETO TO BE ''HOT'' EVEN THOUGH SWITCH IN OFF POSITION.  THIS IS A NEW PART ABOUT TO BE INSTALLED DURING OVERHAUL.  DATE CODE ON PART IS 99-43.  TCM BUL CSB 641 AND AD 94-06-09 SPEAKS TO THIS PROBLEM, BUT THIS ONE IS OUTSIDE THE 93-40 AND 93-42 DATE CODES CALLED OUT IN THE BULLETIN AND AD.  (X)
